# SDR 95ZZZX2714

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714AJ
- Make and model: Cessna 150M
- Aircraft serial: 15079024
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 24047
- Condition: Failed
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MAJOR OVERHAULED WITH CYLINDERS SUPPLIED BY AERO AVIATION.  CYLINDERS WENT 100 HOURS AND VALVE GUIDES FAILED DUE TO IMPROPER INSTALLATION.  THEY WERE INSTALLED SO LOOSE THAT FIRE WAS EATING AWAY AT THE OUTSIDE OF THE GUIDE WHERE IT IS SUPPOSED TO BE A PRESS FIT IN THE CYLINDER HEAD.  SN 41593, SN 41591, SN 41595 HAD GUIDES INSTALLED BY A BETTER CYLINDER HOUSE, THE ENGINE NOW HAS 450 HOURS SMOH, AND RUNS JUST FINE.
